# SDR SWIA200312547

- Difficulty date: October 28, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 12,460 hours, 18,493 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Plunger
- Condition: Damaged
- Location: Sequence Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION, LEFT MAIN LANDING GEAR WOULD NOT RETRACT.  CYCLED LANDING GEAR 6-7 TIMES WITH SAME RESULT.  RETURNED TO AIRPORT WITH NO FURTHER PROBLEM.  REPLACED LEFT OUTBOARD MLG DOOR BEARING AND ADJUSTED LEFT OUTBOARD SEQUENCE VALVE PLUNGER IAW MM 32-32-04.  OPS CHECK GOOD.
